# SDR IXXA060420S

- Difficulty date: September 1, 2004
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Misinstalled
- Location: Xone 500
- Part time: 76,460 hours, 2,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING OUTBOARD AILERON REPAIR SHORT ONE RIVET FROM STATION XA661 TO XA671.  REPLACED PER ALL APPLICABLE DATA.
